# SDR JJBA201033995

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 24,406 hours, 34,441 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW PERFORMED EMERGENCY LIGHT OPS CHECK AND NOTICED THAT THE EMERGENCY EXIT SIGN AT ROW 4E WAS INOPERATIVE AS WELL AS EMERGENCY FLOOR LIGHTING SEGMENTS INOPERATIVE AT ROWS 7 THROUGH 8 AND ROW NR1.  MX CREW RE-SEATED THE ASSOCIATED BATTERY PACK, PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYS AND THE SYS PERFORMED SATISFACTORILY.  ACFT WAS RETURNED TO FLIGHT STATUS.
